Zero-free regions for bicomplex polynomials and related bicomplex entire functions

Document Type : Research Paper

Authors

Department of Mathematics, University of Kashmir, Srinagar - 190006, J&K, India

Abstract

In this paper, we find the zero free regions of bicomplex polynomial and related bicomplex entire functions with certain restrictions on the coefficients. Our results generalize many results already known in the literature.

Keywords

[1] A. Aziz and Q.G. Mohammad, On the zeros of a certain class of polynomials and related analytic functions, J.
Math. Anal. Appl. 75 (1980), 495–502.
[2] A. Aziz and Q.G. Mohammad, Zero-free regions for polynomials and some generalizations of Enestr¨om-Kakeya
theorem, Can. Math. Bull. 27 (1984), no. 3, 265–272.
[3] J.B. Conway, Function of one complex variable, 2nd edition, Springer-Verlag, 1978.
[4] S.K. Datta, T. Molla, M. Sk and J. Saha, A note on the bicomplex version of Enestr¨om-Kakeya theorem, J.Xi’an
Univ. Agricul. Technol. XII (2020), 593–603.
[5] M.E. Luna-Elizarrar´as, M. Shapiro, D.C. Struppa and A. Vajiac: Bicomplex numbers and their elementary functions, Cubo 14 (2012), no. 2, 61–80.
[6] M.E. Luna-Elizarrar´as, M. Shapiro, D.C. Struppa and A. Vajiac, Bicomplex holomorphic functions: The algebra,
geometry and analysis of bicomplex numbers, 1st edition, Birkhauser, 2015.
[7] G.B. Price, An introduction to multicomplex spaces and functions, Marcel Dekker, New York, 2nd Edition, 1991.
Volume 13, Issue 2
July 2022
Pages 743-752
  • Receive Date: 28 March 2021
  • Revise Date: 06 July 2021
  • Accept Date: 21 August 2021